| Model Number |
7010 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 77.8cm distal of the strain relief.There was blood in the guidewire lumen.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description
Reportable based on device analysis completed on 18oct2019.It was reported that shaft kink occurred.The target lesion was located in the left coronary artery.A 3.5mm x 12mm quantum maverick balloon catheter was advanced for dilatation.However, it was noted that the shaft kinked.The device was removed and the procedure was completed with another of the same device.There were no patient complications reported and the patient's condition was stable.However, returned device analysis revealed a shaft separation.